# SDR 9JLA2012071704285

- Difficulty date: June 29, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,770 hours, 3,199 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 991406741
- Part serial: 10647
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING THE POST FLIGHT CHECKS IT WAS NOTED THAT THE PILOTS QUICK DONNING OXYGEN MASK WAS LEAKING, REMOVED THE PILOTS MASK PN 9914067-41, SN 10647.  INSTALLED AN O/H MASK. FUNCTIONAL CHECKS SATISFACTORY.
